# SDR I5EA2019041302

- Difficulty date: April 10, 2019
- Submitted: April 13, 2019
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 49,901 hours, 23,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A33077
- Part serial: BNG1063
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SLIDE (ESCAPE) DOOR L1 DOSE NOT ENGAGE WITH DOOR STOP ASSY.   GIRT BAR DOOR L1 ESCAPE SLIDE REMOVED AND INSTALLED IAW AMM 25-66-01. GIRT BAR ALIGNED AND ENGAGE PROPERLY NO OTHER DEFECTS NOTED.
